Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Quit smoking with chantix, got rashes on face if stressed, had sex, got rashes on penis. Is it due to chantix?

4 years ago I stopped smoking with chantix . After the first year of not smoking, anytime I stressed out my face broke out into a rash . I was on other medication at the time that I quit taking and it went away. I did have it checked and all they could come up with was i had dandruff of the face. My wife and I have sex a lot. She left town to take care of her mother for about 2 months. I know for sure she never did me wrong and neither did I. Well after she got back and from having sex I have red spots on my penis and ever had a spot rub raw to where it has to scab up to heal. It minght sound strange but I was wondering if it could be from the Chantix. Yes I will go In soon and be checked but its a little embarresing. (sorry can t spell)
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Psychiatrist 's  Response
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
No it may not be related to chantix. It appears to be an STD infection. Its advisable that you go get checked for the STD's.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you. You just need to contact me on this below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor